# SDR 2008UALA00107

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 55,843 hours, 20,426 cycles
- Engine: Pwa PW2037
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lav Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE CABIN FIRE DETECTION FAULT.  FOUND LAV DOOR SWITCH OVERHEAT CAUSED BY SUPPLY WIRES OVERHEATING DUE TO ELECTRICAL SHORT.  FOUND PINCHED WIRES.  REPLACED SWITCH AND REPAIRED LAV SWITCH WIRING.  ALL OPS CHECKED NORMAL.
